I am an American married to a Brit and I have lived in England for 14 years. In October 2006 suddenly Iwas hit with joint paint and pain just above my tailbone and my thighs so bad.that on some days I couldn't even walk at all. The Doctor said that was Arthritis. Then in April 2007 I went to America to see my Father as he was dying, and my legs and feet began swelling up to double their size. I also got a blood clot while I was there. When I returned I still swelled up, and went to my Doctor. He said it was my kidneys as he had tested them in Mrch and they only functioned 75%. In August I dehydrated, my blood pressure plunged, I was very nuseated, and couldn't eat anything but a little yogurt each day. I was hospitalised. The Doctors said it was an allergic reaction to anti-inflammatories. I have been on 2 stomach meds ever since, and have lost 4 stones of weight all together. I am very weak, very fatiqued, I have very low blood pressure, but always have. My parents both do. I am in horrible pain in my back, stomach, and abdomen, my thyroxine level is messed up, my vitamin B 12 level was messed up, my kidney funtion level dropped to 50 % in February, But there was a scan done and my kidneys are perfect ,my gallbladder is fine, my liver is fine, my pancreas is fine, my bladder is fine. I stared running 105 F fevers and having chills from time to time since December. I don't have an infection. I am getting sicker and sicker. The Doctor has done one test for Addison's,but has not gotten back to me. I do have some pigmentation on my back. My husband spotted it Please help!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?